# SDR DALA2020091113043

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241, CORROSION FLOOR BEAM -Y1225 FROM FR66 TO FR68 AFT GALLEY AREA (SSI 534 147).  CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1225 LOCATED BETWEEN FR66 TO FR68 AFT GALLEY AREA, AS PER A320 SRM51-72-11 AND DRAWING D53472000, RELEASE DATE:06-JAN -03,ISSUE AF.
